Dunny, the symptoms you describe are some of the same ones I experienced when I was first diagnosed with lupus just this past June. I had to stop Remicade because of the lupus antibodies I developed causing increasingly worsening symtptoms. My time on Humira was short, just 2.5 months. I developed lupus antibodies again and had a severe reaction. Though my last shot of Humira was in December, by March I started feeling worse once again. Over three months of testing the rheumy finally diagnosed me with full blown Lupus. Were the Remicade and/or Humira responsible? They won't say but I am thinking so. Please get yourself to a rheumy ASAP. Make sure they do testing for the lupus antibodies, not just an ANA.
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, and a host of other medical problems.